# SDR USAA050673

- Difficulty date: May 23, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N446US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24873
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545871523
- Condition: Cracked
- Location: Fuselage
- Part time: 39,187 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .5 INCH, FORWARD GALLEY SERVICE DOOR UPPER AFT CORNER.  INSTALLED DOUBLER AND FILLER IAW SRM 52-00-01.  (M)
